Please use this identifier to cite or link to this item: http://lib.udau.edu.ua/handle/123456789/1818
Title: On a class of curvature preserving almost geodesic mappings of manifolds with affine connection
Authors: Березовський, Володимир Євгенійович
Berezovskii, V. E.
Keywords: almost geodesic mappings
invariant geometric object
manifolds with affine connection
Issue Date: 2011
Publisher: Slovak University of Technology in Bratislava
Citation: Berezovski Vladimir, Mikes Josef, Vanzurova Alena. On a class of curvature preserving almost geodesic mappings of manifolds with affine connection. Journal of applied mathematics, V. 4 (2011), N 2, 145-150.
Abstract: In this paper we pay attention to a particular case of almost geodesic mappings of the first type between (differentiable) manifolds with affine connection. We use here lassical tensor methods and the apparatus of partial differential equations. We prove that under the mappings under consideration, the invariant geometric object is just the (Riemannian) curvature tensor of the connection. We present the basic equations of the lass of mappings under consideration in an equivalent form of the Cauchy system in covariant derivatives.
URI: http://lib.udau.edu.ua/handle/123456789/1818
ISSN: 1337-6365
Appears in Collections:Наукові матеріали кафедри

Files in This Item:
File Description SizeFormat 
N_2_2011.pdf398,25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.